Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 95, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 26, 2025, 1:02 PM MST for Mohave County, Arizona. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2025, 1:02 PM MST (20:02 UTC)
- Expired
- Sep 26, 2025, 4:15 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 67 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 1:45 PM MST | FLASH FLOOD | 5 Ssw Golden Valley, AZ | Shinarump Drive is closed due to significant water and debris over the road from Teddy Roosevelt Road to Colorado Road in Golden Valley. |
| Sep 26, 2:00 PM MST | FLASH FLOOD | 10 Ene Oatman, AZ | Oatman Highway is closed due to significant water and debris over the road from Indian Wells Trail to Silver Creek Drive in Golden Valley. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 2216 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
256
WGUS55 KVEF 262002
FFWVEF
AZC015-262315-
/O.NEW.KVEF.FF.W.0095.250926T2002Z-250926T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
102 PM PDT Fri Sep 26 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
West Central Mohave County in northwestern Arizona...
* Until 415 PM MST.
* At 102 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.25 and 0.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Bullhead City, Kingman, Laughlin, Katherine Landing and Golden
Valley.
This includes Interstate 40 in Arizona between mile markers 31 and
46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3530 11460 3532 11460 3539 11462 3544 11445
3541 11421 3527 11409 3496 11405 3493 11423
3518 11443 3518 11457
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JCS2 follow-up statements
485
WGUS75 KVEF 262124
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
224 PM PDT Fri Sep 26 2025
AZC015-262315-
/O.CON.KVEF.FF.W.0095.000000T0000Z-250926T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
224 PM MST Fri Sep 26 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MST THIS
AFTERNOON FOR WEST CENTRAL MOHAVE COUNTY...
At 224 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.25 and 0.5 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Bullhead City, Kingman, Laughlin, Katherine Landing and Golden
Valley.
This includes Interstate 40 in Arizona between mile markers 31 and
46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3530 11460 3532 11460 3539 11462 3544 11445
3541 11421 3527 11409 3496 11405 3493 11423
3518 11443 3518 11457
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JCS557
WGUS75 KVEF 262306
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
406 PM PDT Fri Sep 26 2025
AZC015-262316-
/O.EXP.KVEF.FF.W.0095.000000T0000Z-250926T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
406 PM MST Fri Sep 26 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 415 PM MST THIS AFTERNOON FOR
WEST CENTRAL MOHAVE COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3530 11460 3532 11460 3539 11462 3544 11445
3541 11421 3527 11409 3496 11405 3493 11423
3518 11443 3518 11457
$$
JCSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 12:38 PM MST, 24 minutes earlier. Its key messages:
- * Chances of showers and thunderstorms are in this weekend's forecast for southern Nevada, southeastern California, and northwestern Arizona. * Moisture gradually scours out of the region through the work week, with a fall-like pattern bringing below-normal temperatures and breezy afternoons.
Area forecast discussion, Sep 26, 12:38 PM MST, 24 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1238 PM PDT Fri Sep 26 2025 .KEY MESSAGES... * Chances of showers and thunderstorms are in this weekend's forecast for southern Nevada, southeastern California, and northwestern Arizona. * Moisture gradually scours out of the region through the work week, with a fall-like pattern bringing below-normal temperatures and breezy afternoons. && .DISCUSSION...Through Thursday A cutoff upper level low, currently centered north of Twentynine Palms, will be the main driver of weather this weekend. Plentiful moisture along with forcing from the low has already set off thunderstorm activity early this morning over northwestern Arizona. One storm produced a gust of 67 mph at 6 AM PDT in Nye County. This activity should ramp up this afternoon with the introduction of surface heating, particularly in regions along and south of Interstate 15. However, this early morning activity may hinder development later today due to leftover cloud cover and exhausted atmospheric instability. CAMs have also backed off, pushing the more active period into the early afternoon rather than late morning. Heavy rainfall, gusty outflow winds, and small hail are all possibilities with the strongest storms. The position of the low becomes favorable for moisture advection on Saturday, sending PWATs into the 0.75 to 1.50 inch range. The result will be more widespread POPs and an increased concern for heavy rainfall and flash flooding. The primary areas to watch for flash flooding are southern San Bernardino and southern Mohave counties. The upper level low will track east through Arizona on Sunday, leading to a reduction in moisture and precipitation potential. The greatest chances appear to be in northwestern Arizona and far eastern Nevada, where forcing from the weakening low and lingering moisture may kick off storms in the afternoon. Dry southwesterly flow will take its place through the workweek as an upper level trough moves into the Pacific Northwest. There is some uncertainty in whether remnant moisture from Hurricane Narda will make it into the flow, but if it does, POPs linger into Monday and Tuesday. Outside of precipitation, lower heights aloft allow for below average temperatures through most of the week. && .AVIATION...For Harry Reid...For the 18Z Forecast Package...Thunderstorms are the main concern again this forecast period. Storm activity should increase later today in Arizona and southern Nevada, then track northwest. This includes the Mormon Mesa and Peach Springs corridors. Although the most favorable time for storms reaching the terminal is 20Z to 00Z this afternoon, cloud cover from earlier storms may inhibit development later in the day. The primary threats with any storms that develop will be rain, lower CIGS, lightning, and variable gusty outflow winds. Outside of any convective influence, winds will remain relatively light, 10 knots or less, and will follow typical diurnal directional trends. For the rest of southern Nevada, northwest Arizona and southeast California...For the 18Z Forecast Package...Thunderstorms will be the main concern again this forecast period. The best chances for storms will be south and east of the Interstate 15 corridor. Activity is ongoing in northwestern Arizona and southern Nevada and should move northwest through the rest of the morning and afternoon. However, clouds left over from earlier convection may inhibit additional storm development later today. Some storms should also reach southeastern California during the afternoon and evening. The main concerns with storms will be erratic gusty winds, heavy rain, and low ceilings with terrain obscuration. Away from storms, winds follow diurnal trends with speeds of less than 12 knots. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION/AVIATION...Meltzer For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 5:42 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 48 min |
| Sep 26, 11:57 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 48 min |
| Sep 26, 2:16 PM MST | Flash Flood Warning | VEF | Mohave | 119 min |
| Sep 26, 2:21 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 39 min |
| Sep 26, 3:30 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 45 min |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.